# SDR SWIA202157984

- Difficulty date: March 15, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR- LOWER SEAL STRIKER HAS EVIDENCE OF CORROSION     (C-CHECK RO 5/3/2021)    REPLACED SERVICE DOOR LOWER SEAL STRIKER PER SRM 51-42-06-001-001-A01 & DRAWING SH670-31950 REV Y.  SEE CONTINUATION CARD FOR DETAILS, COMPLIED WITH TASK CARD 51-900-1002-SKY.
